# SDR SCNA20230622194

- Difficulty date: June 2, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,408 hours, 23,765 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Receptacle
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00032: FWD ELECTRICAL RECEPTACLE CUTOUT HOUSING IS CRACKED ON FWD SIDE. - - - RESOLUTION: REPAIRED EXTERNAL GROUND POWER RECEPTACLE DOUBLER ON FWD SIDE  PER SCA EA 53-0149  REV.00 AND ATS ER 23-01762  REV 1R.
